@article{VSGTU_2011_125_4_a4,
author = {E. A. Kozlova},
title = {Damping problem for the hyperbolic equation with mixed derivative},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {37--42},
year = {2011},
volume = {125},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a4/}
}
TY - JOUR AU - E. A. Kozlova TI - Damping problem for the hyperbolic equation with mixed derivative JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2011 SP - 37 EP - 42 VL - 125 IS - 4 UR - http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a4/ LA - ru ID - VSGTU_2011_125_4_a4 ER -
%0 Journal Article %A E. A. Kozlova %T Damping problem for the hyperbolic equation with mixed derivative %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2011 %P 37-42 %V 125 %N 4 %U http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a4/ %G ru %F VSGTU_2011_125_4_a4
E. A. Kozlova. Damping problem for the hyperbolic equation with mixed derivative. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 125 (2011) no. 4, pp. 37-42. http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a4/
[1] Butkovskiy A. G., Theory of optimal control of systems with distributed parameters, Nauka, Moscow, 1965, 474 pp. | MR
[2] Lions J. L., Contrôle optimal de systèmes gouvernés par des équalions aux dérivées partielles, Dunod Gauthier-Villars, Paris; Lions Zh.-L., Optimalnoe upravlenie sistemami, opisyvaemymi uravneniyami s chastnymi proizvodnymi, Mir, M., 1972, 414 pp. | MR
[3] Il'in V. A., “Boundary control of oscillations on two ends in terms of the generalized solution of the wave equation with finite energy”, Differ. Equ., 36:11 (2000), 1659–1675 | DOI | MR | Zbl
[4] Il'in V. A., Moiseev E. I., “Boundary control of radially symmetric oscillations of a round membrane”, Dokl. RAN, 393:6 (2003), 730–734 | MR
[5] Borovskikh A. V., “Formulas for the boundary control of an inhomogeneous string. I”, Differ. Equ., 43:1 (2007), 69–95 | DOI | MR | Zbl
[6] Il'in V. A., Moiseev E. I., “Boundary control at two endpoints of a process described by the telegraph equation”, Dokl. RAN, 394:2 (2004), 154–158 | MR | Zbl
[7] Andreev A. A., Leksina S. V., “The boundary control problem for the system of wave equations”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 2008, no. 1(16), 5–10 | DOI
[8] Andreev A. A., Leksina S. V., “A system of wave equations with boundary control of the first kind”, Vestn. Samar. Gos. Univ. Estestvennonauchn. Ser., 2008, no. 2(61), 10–21 | MR
[9] Andreev A. A., Leksina S. V., “Boundary control problem for the first boundary value problem for a second-order system of hyperbolic type”, Differ. Equ., 47:6 (2011), 848–854 | DOI | MR | Zbl
[10] Svetlitskiy B. A., Mechanics of Flexible Rods and Threads, Mashinostroenie, Moscow, 1978, 224 pp.
[11] Bitsadze A. V., Some classes of partial differential equations, Nauka, Moscow, 1981, 448 pp. | MR